# SDR SWAA2025110316512

- Difficulty date: September 20, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 60,348 hours, 40,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A771245
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING, BS 559+8, LBL 6, WL 148.5.   RECEIVED NEW FITTING. REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02-0G-0, AND AIPC 53-12-11-25 FIG 2.
